| Model Number |
M00537560 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during a procedure in the pancreas, performed on (b)(6) 2022.During the procedure, when the physician opened that package, it was noted that the stent had a slight bent.When the physician inserted the pusher, it could not be inserted easily and when it was removed from the patient, the bent became more noticeable.Another advanix pancreatic stent of a different size was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.